Journal article icon

Journal article

Vacuum moulding of a superplastic in two dimensions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/63.3.217

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
IMA JOURNAL OF APPLIED MATHEMATICS
Volume:
63
Issue:
3
Pages:
217-246
Publication date:
1999-12-05
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
URN:
uuid:cc7fb3a3-3420-4d3a-9af0-79f125e5b19d
Source identifiers:
16480
Local pid:
pubs:16480

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP